# SDR R61A2019102341120

- Difficulty date: October 4, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FUSELAGE II FLOOR STRUCTURE, CORROSION AND SCRIBE MARKS FOUND AT CROSSBEAM FR 14, RBL12-RBL32.   PERMANENTLY REPAIRED IAW SRM 53-00-10, REPAIR 3,  PSE 53-10-027, FCS 53-10-00-013
